Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 6, Pages 581-597

An extension of the topological degree in Hilbert space

1Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, Oulu 90014, Finland
2Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain, Chemin du Cyclotron 2, Louvain-la-Neuve 1348, Belgium

Received 16 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Berkovits and C. Fabry, “An extension of the topological degree in Hilbert space,” Abstract and Applied Analysis, vol. 2005, no. 6, pp. 581-597, 2005.